MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS12, 11X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS12, 11X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic radical prostatectomy.Event description: [translation] during the procedure the distal part of the cannula has broken after a contact with the laparoscopic instrument.The pieces of plastic in abdomen have been partially recovered.The customer will retain the cannula for any investigation.Type of intervention: the pieces of plastic in abdomen have been partially recovered.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula tip.Based on the condition of the returned unit, it is likely that the cannula fractured due to excessive force exerted on the tip.It is also possible that the cannula was more susceptible to breakage.However, the exact root cause of the cannula tip fracture is unknown.
 
Event or Problem Description
Procedure performed: laparoscopic radical prostatectomy.Event description: [translation] during the procedure the distal part of the cannula has broken after a contact with the laparocopic instrument.The pieces of plastic in abdomen have been partially recovered.The customer will retain the cannula for any investigation.Type of intervention: the pieces of plastic in abdomen have been partially recovered.Patient status: no patient injury or illness occur associated with the complaint event.

Brand Name
CFS12, 11X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11798474
Report Number2027111-2021-00484
Device Sequence Number3847172
Product Code GCJ
UDI-Device Identifier00607915119850
UDI-Public(01)00607915119850(17)240105(30)01(10)1405882
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model NumberCFS12
Device Catalogue Number101472329
Device Lot Number1405882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAPAROCOPIC INSTRUMENT